Translator Disclaimer
2005 Counting immersed surfaces in hyperbolic 3–manifolds
Joseph D Masters
Algebr. Geom. Topol. 5(2): 835-864 (2005). DOI: 10.2140/agt.2005.5.835

Abstract

We count the number of conjugacy classes of maximal, genus g, surface subroups in hyperbolic 3–manifold groups. For any closed hyperbolic 3–manifold, we show that there is an upper bound on this number which grows factorially with g. We also give a class of closed hyperbolic 3–manifolds for which there is a lower bound of the same type.

Citation

Download Citation

Joseph D Masters. "Counting immersed surfaces in hyperbolic 3–manifolds." Algebr. Geom. Topol. 5 (2) 835 - 864, 2005. https://doi.org/10.2140/agt.2005.5.835

Information

Received: 20 October 2004; Accepted: 13 June 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1082.57013
MathSciNet: MR2153105
Digital Object Identifier: 10.2140/agt.2005.5.835

Subjects:
Primary: 57M50
Secondary: 57M27, 57N16

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.5 • No. 2 • 2005
MSP
Back to Top